# SDR YENA200449

- Difficulty date: October 7, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 2,523 hours, 959 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GOT ECAM BOTH RT SIDE OVERWING EMERGENCY EXITS SHOWING DEPLOYED OR OPEN.  ITEM WAS DEFERRED PER MEL 52-70-01.  LATER PROX SWITCHES 19WV2 & 21WV2 WAS ADJUSTED IAW 52-71-13.
